# SDR SROM200400015

- Difficulty date: February 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577835
- Condition: Elongated
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND AFT CARGO PIT STRINGER 21R HAC ELONGATED HOLE STA 927.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER CHANNEL SRM 53-10-3.
